Looking for Dissatisfied SlimQuick an...
Amy

Whittier, CA

#487 May 2, 2013
Wow..... Just bought some and will take it back before I even try it! Sounds scarey....
jenny

Englewood, CO

#488 May 2, 2013
Sophie that sounds like you may have had a reaction to it, I didn't experience any negative side effects except for headaches after about 2 weeks of using it, I was upset because I actually liked the product and it was working. I have since stopped taking it due to the headaches.
Lindsay

Groton, CT

#489 May 13, 2013
I've been taking the Slimquick Fat Burner for almost 5 weeks, and 3 out of the past 5 weeks... I've had my period. This product contains estrogen, and I'm really feeling the estrogen. I am wondering if it's got to do with my birth control interfering with it, but I really don't enjoy feeling this way... ugh.
Jennifer

El Paso, TX

#491 May 29, 2013
KEL wrote:
I didn't take the pills, but I have been taking the powder that you put in water. I have lost 5 pounds in a week. But I have had the head ache. The clerk at GNC said that it was really good to take. Who knows?
I was on here trying to figure out if anyone was getting yeast infections from the pill as well.
At first thes pill was great with no problems
I was put on antibiotics for h-pylori and so i thought the yeast infection was a cause of the antibiotics since they can cause that to happen. I had stopped taking slimquick for the meds to work. Went to the doctor, got treated for the YI and then i was fine... Until i started back on the slimquick and again have a yeast infection.
So with that being said.. I guess i can't and wont take them again.
Appendicitis

Dekalb, IL

#492 May 30, 2013
I starte taking slimquick and after two weeks had severe abdominal pain. I ended up having an appendectomy and I was in the hospital for a week. Do not take this drug! Lose weight naturally!
Ashley

Scottsdale, AZ

#494 Jun 12, 2013
I started taking slim quick a couple days ago, (the powder kind you mix in water) and I am as of right now discontinuing it. I've taken it for 4 days now only 5 packets and I feel awful. I couldn't even get out of bed this morning. Sharp pains in my stomach, nausea, dizziness, weak, can barely walk because I feel like I'm going to pass out and I can't even eat and I've gained 5 pounds from it practically over night And im very jittery. my thoughts aren't clear and it makes you so thirsty you just drink and drink and drink then you feel sick. Actually going to go to the hospital if it gets any worse.
neicy

Derry, PA

#495 Jul 2, 2013
Whew is all I can say about this stuff. That bottle is in the trash. I was taking the green tea exact pills with no issues for about a week. I decided to switch over to slimquick after 3 days of taking it. I've never been so sick in my life. The nausea, tiredness, and having to jet to the bathroom is horrendous. I eat healthy. Havent touched fast food in over a year. I just wanted an extra boost. Forget the extra boost. Its not worth it. I'm only 19 lbs away from my goal. Ill take get there eventually over being sick anyday
Dale

Mesa, AZ

#497 Aug 18, 2013
I am selling my 2 lots with garage in kingman az near Pravada for 12k as I am moving and need the cash

Everyone tells me I have listed at 1/2 price

Need to sell now -- check out my ad on line at

http://pravadanews.com/Pravada_News.html
DeeDee

Girardville, PA

#498 Oct 31, 2013
decided not to drink Slimquick packets because they contain Aspartame. Why would they use the Aspartame as a sweetener?
Rikki

Franklin Square, NY

#501 Jan 13, 2014
Tried it today, took the three pills it said around 9 with food...just threw up for the first time in 20 years, last time I was 6 with chicken pox...never taking again! Did not react well at all with my body. Be careful.
nicole

Kissimmee, FL

#502 Mar 5, 2014
felicia wrote:
I starting taking them 2 weeks ago for one week and notice a weight loss difference. However, I was getting little pimples that severly hurt on my body that grew bigger which cause me to go to the doctor and get on anti-botics. I stopped until I heal and finish my medication and no more pimples. I started back and after a couple of days another pimple formed that hurt and it was getting bigger.
Has anyone developed these symptons? Its ironic that I never had this before until I started the SlimQuick.
I'm aware that anything can effect everyone differently but you're not alone...I NEVER had any acne problems all my life. But when I started taking this I broke out soooo bad, big and annoying acne (well any acne is annoying) I'm stopping this even though I did loose like 10 pounds... the harsh acne isn't worth it. I'll just stick to exercise, lots of water, and eat as healthy as I can. Hopefully these little buggers don't scar :-/
Mary

Grand Rapids, MI

#503 Mar 27, 2014
I've been taking sq for two days. I'm sensitive to caffeine so I only take 1 pill in the morning and one at night. I have a little problem with acid reflux in the mornings. And I feel very nauseous if I try to eat too much. I have always eaten alot which didn't cause me to gain weight. I gained weight from getting a desk job so I wasn't as active hence the weight game. I've tried everything to try to curb my appetite. Nothing weighed. So far this seems to help. At dinner tonight (day two) I couldn't finish my plate. Normally I can try to wolf it down. No way! I could not take another bite I was already feeling sick. I ate 1 cup of romaine lettuce, 5 cherry tomatoes, half piece of chicken, and half cup of chicken broccoli instant rice. I probably ate about 1/4 of the chicken and two bites of my rice. So this is definitely helping me with my appetite. I have some interesting side effects. Pains along my sides like when I breath and my chest hurts too. Almost as if I'm having a panic attack. The worst is my mouth. I constantly am swallowing and feel so thirsty. I feel thirsty add I'm drinking. Nothing seems to help and my tongue feels like it's doubled in size. I've looked at it but it doesn't seem to be swollen. Has anyone else felt like this? Am I safe? I weigh 160. I want to get back down to 130 in three months before I go on vacation and have to take out the bikini.
Sabrina

Ottawa, Canada

#504 Apr 2, 2014
I have been taking SQ for a bit, and I'm 31 days late for my period. I'm 15 and I'm totally freaking out! I've been having really painful cramps too, and after reading all the reviews on this, maybe my liver is failing! I'm not jaundice though, but I'm not a doctor so... What do I do! Did I break my uterus? HELP??
Brittany

Haslet, TX

#505 Apr 11, 2014
I started taking Slim Quick Gummys Monday it is Friday I have not taken any today nor will I be. I've been throwing up having bloody diarrhea and sharp pains in my stomach since last night. I've lost 10 pounds in the short time I've been taking it. I do not recommend this product.
lose 40 lbs

Stockton, CA

#508 Jan 13, 2015
So that's why it's @ 99cents only stores
username6

Las Vegas, NV

#509 Feb 19, 2015
I also got on to see if anyone else got Nosebleeds. I also have minor headaches. I was about to reach for another pill after downing a dozen cookies, but decided putting on a few pounds would be better than destroying my body. Reading the box, it sounds great, but now I'm nervous to use it on account of these side effects... Plus it makes me feel anxious, which will only lead to more eating.
edward

New York, NY

#511 Mar 27, 2016
of course nothing is a magic pill but it is working for me i have lost 12 pounds in 2 weeks. you do have to drink alot of water with this but as far as side effects i have had none. it curbs my appetite, it gives me energy, and i have slept better at night but of course i dont take them past 2 pm and i also do not take 3 at a time, i have been very happy taking just 2 at a time. i would recommend this product but with any diet pill you have to be careful and drink alot of water!!
for more information visit www.dailyhealthtips.co .

Since: Jan 15

Location hidden

#512 May 28, 2016
I recommend capisiplex http://bit.ly/1aXSQWD
Tricia

Phenix City, AL

#513 Oct 19, 2016
Dee M wrote:
did the feelings stop? how long did it take?
<quoted text>
I decided to try slimquick..took it for three weeks lost some weight ..but I'm on the second bottle I started feeling nauseated..I stop taking them ..but in still feeling sick in my stomach..feeling like I'm pregnant...did a home test .. Came back negative ..gonna do a blood test.. Have an IUD IN.
Ferfer2016

Milton, FL

#514 Nov 13, 2016
Took this for 9 months, reoccuring yeast infections that eventually turned into vaginitis...do not take this!!!!

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Nevada Discussions

Title Updated Last By Comments
News OJ Simpson faces good chance of parole in Nevad... Jul 17 Searcher 1
News Nevada to open up retail for industrial hemp as... Jul 15 Losers all of them 2
Arie Redeker (Jan '06) Jul 15 im sorry 29
News Cruel immigration policies would hurt all Nevadans Jul 2 No one 20
Jessica Williams Status Update (Nov '13) Jun '17 Vickisgift 27
News 'Sanctuary state' bill puts Nevadans at risk Jun '17 Flyboy 20
Ruben Kihuen: Another Corporate Democrat May '17 Local 1
More from around the web